RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 4(46), Number 2, Pages 235–286 (Mi msb5748)  

This article is cited in 15 scientific papers (total in 16 papers)

Abstrakte Funktionen und lineare Operatoren

I. Gelfand


Full text: PDF file (4940 kB)

Bibliographic databases:
Received: 28.04.1938
Language:

Citation: I. Gelfand, “Abstrakte Funktionen und lineare Operatoren”, Rec. Math. [Mat. Sbornik] N.S., 4(46):2 (1938), 235–286

Citation in format AMSBIB
\Bibitem{Gel38}
\by I.~Gelfand
\paper Abstrakte Funktionen und lineare Operatoren
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 4(46)
\issue 2
\pages 235--286
\mathnet{http://mi.mathnet.ru/msb5748}
\zmath{https://zbmath.org/?q=an:0020.36701|64.0368.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb5748
  • http://mi.mathnet.ru/eng/msb/v46/i2/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. I. Kachurovskii, “Nelineinye operatory s ogranichennym izmeneniem, monotonnye i vypuklye operatory v banakhovykh prostranstvakh”, UMN, 21:5(131) (1966), 256–257  mathnet  mathscinet
    2. R. I. Kachurovskii, “Non-linear monotone operators in Banach spaces”, Russian Math. Surveys, 23:2 (1968), 121–168  mathnet  crossref  mathscinet  zmath
    3. V. D. Milman, “Geometric theory of Banach spaces. Part II. Geometry of the unit sphere”, Russian Math. Surveys, 26:6 (1971), 79–163  mathnet  crossref  mathscinet  zmath
    4. D. B. Dimitrov, “A remark on Gel'fand's integral”, Funct. Anal. Appl., 5:2 (1971), 158–160  mathnet  crossref  mathscinet  zmath
    5. V. V. Zhikov, “Monotonicity in the theory of almost periodic solutions of nonlinear operator equations”, Math. USSR-Sb., 19:2 (1973), 209–223  mathnet  crossref  mathscinet  zmath
    6. V. V. Zhikov, B. M. Levitan, “Favard theory”, Russian Math. Surveys, 32:1 (1977), 129–180  mathnet  crossref  mathscinet  zmath
    7. M. A. Perel'muter, “Perturbation of operators with an integral resolvent”, Funct. Anal. Appl., 14:2 (1980), 144–146  mathnet  crossref  mathscinet  zmath
    8. L. V. Kantorovich, “My journey in science (proposed report to the Moscow Mathematical Society)”, Russian Math. Surveys, 42:2 (1987), 233–270  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. Yu. E. Linke, “Supplements to Michael's theorem on continuous selections, and their applications”, Russian Acad. Sci. Sb. Math., 77:2 (1994), 279–292  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. “Teacher about His Disciple. Four Reviews by A. N. Kolmogorov on the Works of I. M. Gelfand (On the 90th Birthday of Izrail Moiseevich Gelfand)”, Funct. Anal. Appl., 37:4 (2003), 243–250  mathnet  crossref  crossref  mathscinet  zmath
    11. Yu. E. Linke, “On the Cone of Bounded Lower Semicontinuous Functions”, Math. Notes, 77:6 (2005), 817–830  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    12. Yu. È. Linke, “Extension conditions for bounded linear and sublinear operators with values in Lindenstrauss spaces”, Siberian Math. J., 51:6 (2010), 1061–1074  mathnet  crossref  mathscinet  isi  elib
    13. Yu. E. Linke, “Universal Spaces of Subdifferentials of Sublinear Operators Ranging in the Cone of Bounded Lower Semicontinuous Functions”, Math. Notes, 89:4 (2011), 519–527  mathnet  crossref  crossref  mathscinet  isi
    14. Yu. È. Linke, “Universal spaces for the subdifferentials of sublinear operators with values in the spaces of continuous functions”, Siberian Math. J., 52:3 (2011), 501–511  mathnet  crossref  mathscinet  isi
    15. V. Zh. Sakbaev, “Cauchy problem for degenerating linear differential equations and averaging of approximating regularizations”, Journal of Mathematical Sciences, 213:3 (2016), 287–459  mathnet  crossref  mathscinet
    16. V. Sakbaev, “On dynamical properties of a one-parameter family of transformations arising in averaging of semigroups”, Journal of Mathematical Sciences, 202:6 (2014), 869–886  mathnet  crossref
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:700
    Full text:286
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019